Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On functions that commute with full functions


Author: Jon H. Folkman
Journal: Proc. Amer. Math. Soc. 17 (1966), 383-386
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1966-0190916-6
MathSciNet review: 0190916
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Glen Baxter and J. T. Joichi, On functions that commute with full functions, Nieuw. Arch. Wisk. (3) 12 (1964), 12-18. MR 0173737 (30:3947)
  • [2] H. Cohen, On fixed points of commuting functions, Proc. Amer. Math. Soc. (2) 15 (1964), 293-296. MR 0184219 (32:1692)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190916-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society